Alert archive / Mississippi / Heat Advisories in 2011
Heat Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this heat advisory at Aug 12, 2011, 4:35 AM CDT for George County, Stone County, Mississippi. It took effect at Aug 12, 2011, 10:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2011, 4:35 AM CDT (09:35 UTC)
- In effect from
- Aug 12, 2011, 10:00 AM CDT
- Expired
- Aug 12, 2011, 4:01 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2772 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 WWUS74 KMOB 120935 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 435 AM CDT FRI AUG 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR THE COASTAL AREAS OF THE WESTERN FLORIDA PANHANDLE AND SOUTHWEST ALABAMA INCLUDING SOME INLAND AREAS OF SOUTHEAST MISSISSIPPI THROUGH 7 PM THIS EVENING... .TEMPERATURES CLIMBING TO THE MID TO UPPER 90S COMBINED WITH HIGH HUMIDITY VALUES IN THE LATE MORNING AND AFTERNOON WILL CREATE DANGEROUS HEAT INDEX VALUES RANGING FROM 108 TO 112 DEGREES FOR THE COASTAL AREAS OF THE WESTERN FLORIDA PANHANDLE AND SOUTHWEST ALABAMA STRETCHING INLAND OVER PARTS OF SOUTHEAST MISSISSIPPI. ALZ061-063-064-FLZ002-004-006-MSZ078-079-130000- /O.NEW.KMOB.HT.Y.0005.110812T1500Z-110813T0000Z/ UPPER MOBILE-LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA- COASTAL SANTA ROSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...PACE...MILTON...WRIGHT...NICEVILLE... SEMINOLE...EGLIN AFB...WIGGINS...LUCEDALE 435 AM CDT FRI AUG 12 2011 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * EVENT...DANGEROUS HEAT INDEX VALUES RANGING FROM 108 TO 112. * TIMING...DANGEROUS HEAT INDEX VALUES FROM 11 AM THIS THROUGH 7 PM THIS EVENING. * IMPACT...THE RISK OF HEAT RELATED ILLNESSES OR HEAT STROKE WILL BE ENHANCED BY LATE THIS MORNING CONTINUING THROUGH LATE THIS AFTERNOON. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$
1 follow-up statement
540 WWUS74 KMOB 122101 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT FRI AUG 12 2011 ...HEAT ADVISORY HAS BEEN CANCELLED... .DUE TO THE CURRENT THUNDERSTORMS ACTIVITY COOLING TEMPERATURES OVER THE ADVISORY HAVE COOLED TO WELL BELOW ADVISORY LEVELS. ALZ061-063-064-FLZ002-004-006-MSZ078-079-122215- /O.CAN.KMOB.HT.Y.0005.000000T0000Z-110813T0000Z/ UPPER MOBILE-LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA- COASTAL SANTA ROSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW... ENSLEY...MYRTLE GROVE...PACE...MILTON...WRIGHT...NICEVILLE... SEMINOLE...EGLIN AFB...WIGGINS...LUCEDALE 401 PM CDT FRI AUG 12 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT ADVISORY. DUE TO THE CURRENT THUNDERSTORMS ACTIVITY COOLING TEMPERATURES OVER THE ADVISORY HAVE COOLED TO WELL BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Aug 12, 4:00 AM CDT, 35 minutes earlier.
Area forecast discussion, Aug 12, 4:00 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT FRI AUG 12 2011
.SHORT TERM (TODAY AND TONIGHT)...LATEST SFC MAP SHOWS A BROAD AREA
OF WEAK LOW PRESSURE OVER MUCH OF GA AND THE EASTERN FLORIDA
PANHANDLE STRETCHING WEST OVER LOWER PARTS OF THE CWFA...INCLUDING
PARTS OF LOWER MISSISSIPPI. TO THE SOUTH WEAK HIGH PRESSURE
CONTINUES OVER MUCH OF THE NORTHERN AND EASTERN GULF ALLOWING FOR A
LIGHT WEST TO SOUTHWEST FLOW TO CONTINUE OVER THE REGION...ALLOWING
FOR BETTER LOW LEVEL MOISTURE TO CONVERGE GENERALLY ALONG THE I-10
CORRIDOR AND SOUTHWARD FROM CRESTVIEW TO MOBILE THEN NORTH AND WEST
OVER NORTHERN MOBILE COUNTY AND LOWER PARTS OF INLAND SOUTHEAST
MISSISSIPPI. AS A RESULT HUMIDITY VALUES WILL BE HIGHER IN THESE
AREAS GIVING WAY TO DANGEROUS HEAT INDEX VALUES RANGING FROM 106
THROUGH 112 DEGREES FROM LATE THIS MORNING THROUGH AROUND 7 PM THIS
EVENING. AS A RESULT A HEAT ADVISORY IS IN FOR THESE AREAS LATER
THIS MORNING AND THIS AFTERNOON. WITH LITTLE FORCING IN THE MID
LEVELS VERY LITTLE COVERAGE OF SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ALSO TODAY WITH THE BEST CHANCE OCCURRING LATE THIS
AFTERNOON AND EARLY THIS EVENING MOSTLY TO THE SOUTH WERE THE WARMER
CONDITIONS ARE EXPECTED. WITH MARGINAL INSTABILITY AND SOME DRY AIR
ALOFT ANY THUNDERSTORMS THAT DO DEVELOP COULD BE STRONG BUT MOSTLY
SHORT LIVED WITH GUSTY STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND
SHORT PERIODS OF VERY HEAVY RAIN. AS FOR TEMPS WILL STAY CLOSE TO
THE WARMER MAV GUIDANCE THROUGH TONIGHT.
THE WET MICROBURST RISK FOR TODAY IS MODERATE.
32/EE
FOR SATURDAY THROUGH SATURDAY NIGHT...SIGNIFICANT CHANGES ARE
UNDERWAY FOR THE FORECAST AREA AS A STRONG SHORTWAVE TROF SWINGS
FROM THE EASTERN HIGH PLAINS INTO THE EASTERN STATES...AMPLIFYING
INTO A NEAR LONGWAVE TROF SATURDAY NIGHT. AN ASSOCIATED SURFACE LOW
MOVING TO NEAR THE OHIO RIVER VALLEY BY LATE SATURDAY NIGHT AND
BRINGS A TRAILING COLD FRONT INTO THE GULF COAST STATES SATURDAY
EVENING WHICH MOVES INTO THE NORTHWESTERNMOST PORTION OF THE
FORECAST AREA LATE SATURDAY NIGHT. A SURFACE-700 MB RIDGE STRETCHED
ACROSS THE GULF COAST AREA WEAKENS AND SHIFTS INTO THE NORTHERN GULF
THROUGH SATURDAY NIGHT WITH LIGHT WESTERLY DEEP LAYER WINDS OVER THE
AREA BECOMING MORE NORTHWESTERLY. THIS FAIRLY LIGHT FLOW DOES NOT
CHANGE MOISTURE PROFILES MUCH OVER THE AREA ALTHOUGH THERE WILL BE
SOMEWHAT DRIER UPSTREAM AIR ADVANCING INTO THE FORECAST AREA ON
SATURDAY WITH PRECIPITABLE WATER VALUES DROPPING TO AROUND 1.5
INCHES WHICH THEN RECOVERS SATURDAY NIGHT TO AROUND 1.75 INCHES.
ABOVE SEASONABLE DAYTIME TEMPERATURES LEAD TO SEA BREEZE DEVELOPMENT
IN THE AFTERNOON WHICH ADVANCES INTO THE SOUTHERN PORTION OF THE
FORECAST AREA. CONVECTION ALONG THE APPROACHING TRAILING COLD FRONT
IS EXPECTED TO HOLD OFF ON AFFECTING THE NORTHERN PORTION OF THE
FORECAST AREA UNTIL SATURDAY NIGHT BUT WILL KEEP SLIGHT CHANCE POPS
INLAND AS A MODEST SHORTWAVE MOVES ACROSS THE REGION AND ISOLATED
CONVECTION COULD DEVELOP ALONG OLD BOUNDARIES...AND THERE IS A
WILDCARD OF A POSSIBLE OUTFLOW BOUNDARY MOVING INTO THE AREA DURING
THE DAY. SMALL POPS CONTINUE ACROSS THE AREA SATURDAY EVENING THEN
WILL HAVE CHANCE POPS OVER THE NORTHERNMOST PORTION LATE SATURDAY
NIGHT AS CONVECTION ALONG THE APPROACHING FRONT BEGINS TO AFFECT THE
AREA. THERE ARE DIFFERENCES AMONG THE MODELS ON HOW MUCH DRY AIR
WILL BE BE PRESENT ALOFT ON SATURDAY WHICH IN TURN AFFECTS THE
STRENGTH OF DOWNDRAFT POTENTIAL. A BLEND OF THE GFS AND NAM
PRODUCES PROFILES SUPPORTIVE OF SOME STORMS PRODUCING STRONG
DOWNDRAFTS AND THERE CONTINUES TO BE A POSSIBILITY FOR A FEW SEVERE
STORMS TO DEVELOP. SHEAR PROFILES WILL BE WEAK.
FOR SUNDAY THROUGH SUNDAY NIGHT...THE STRONG SHORTWAVE SYSTEM
EVOLVES INTO A LONGWAVE TROF OVER THE EASTERN STATES WITH THE AXIS
OF THE UPPER TROF MOVING ACROSS THE FORECAST AREA SUNDAY NIGHT. THE
TRAILING COLD FRONT MOVES INTO THE CENTRAL PORTION OF THE FORECAST
AREA SUNDAY AFTERNOON THEN STALLS NEAR THE COAST SUNDAY NIGHT.
CONSIDERING SREF GUIDANCE SUGGESTS EVEN LIKELY POPS FOR THE FORECAST
AREA WITH THE FRONTAL PASSAGE AND GFS AND ECMWF HAVE MODEST QPF OVER
THE AREA...SIMILAR TO HPC QPF...HAVE GONE ABOVE GUIDANCE WITH GOOD
CHANCE POPS FOR MUCH OF THE FORECAST AREA ON SUNDAY. WILL HAVE
SMALL POPS FOR MUCH OF THE AREA SUNDAY EVENING THEN DRY OVER LAND
AREAS LATE SUNDAY NIGHT AS THE FRONT MOVES INTO THE NORTHERN GULF.
LIKE SATURDAY...THERE IS DISAGREEMENT AMONG THE MODELS ON HOW MUCH
DRY AIR WILL BE PRESENT AT MID LEVELS BUT CONTINUING TO USE A BLEND
OF THE NAM AND GFS RESULTS IN A PROFILE SUPPORTIVE OF SOME STRONG
DOWNDRAFTS AND A CONTINUING POTENTIAL OF A FEW SEVERE STORMS. SHEAR
PROFILES ARE OTHERWISE WEAK. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...THE LONGWAVE TROF CONTINUES
SLOWLY EAST OF THE AREA ON MONDAY AND WEAKENS THROUGH THURSDAY WHILE
GRADUALLY MOVING INTO THE WESTERN ATLANTIC. THIS LEAVES THE
FORECAST AREA IN A MODEST DEEP LAYER NORTHWESTERLY FLOW THROUGH
MONDAY NIGHT WHICH THEN BECOMES LIGHT TUESDAY INTO WEDNESDAY.
MODEST COOL AIR ADVECTION DROPS TEMPERATURES SOMEWHAT OVER THE
FORECAST AREA...THOUGH JUST TO AROUND OR JUST ABOVE SEASONABLE
LEVELS ON MONDAY...THEN TEMPERATURES RECOVER BACK TO A FEW DEGREES
ABOVE SEASONABLE LEVELS FOR THE REMAINDER OF THE PERIOD. THIS
LEAVES THE FORECAST AREA IN A PRIMARILY DRY PATTERN FOR MONDAY AND
TUESDAY THOUGH MAY SEE A FEW STORMS DEVELOP OVER THE COASTAL
COUNTIES AS THE STALLED FRONT MEANDERS NEAR THE COAST AND WEAKENS.
FOR WEDNESDAY AND THURSDAY...A RETURN TO ABOVE SEASONABLE
TEMPERATURES MAKES THE SEA BREEZE MORE ACTIVE AND SUPPORTS AT LEAST
SMALL POPS EACH AFTERNOON. /29
&&
.AVIATION (12Z ISSUANCE)...MOSTLY VFR CONDITIONS THROUGH 12Z SAT.
COULD SEE SOME LOWER CEILINGS RANGING FROM 1K TO 3K FT IN AND AROUND
SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING
MOSTLY NEAR THE COAST INCLUDING ALL TERMINAL SITES. WINDS WILL BE
MOSTLY NORTHWEST AT 3 TO 7 KNOTS THIS MORNING BECOMING SOUTHWEST AT
5 TO 10 KNOTS THIS AFTERNOON FOLLOWED BY A LIGHT WEST WIND OVERNIGHT
THROUGH 12Z SAT. STRONGER WINDS MOSTLY VARIABLE WILL BE POSSIBLE
WITH ANY THUNDERSTORMS THAT DUE DEVELOPMENT LATE TODAY OR EARLY THIS
EVENING. 32/EE
&&
.MARINE...WEAK HIGH PRESSURE OVER THE NORTH CENTRAL GULF COMBINED
WITH A WEAK TROUGH OF LOW PRESSURE MOSTLY OVER SOUTHERN GEORGIA AND
THE FLORIDA PANHANDLE WILL CONTINUE TO HELP MAINTAIN A LIGHT WEST TO
SOUTHWEST FLOW OVER THE MARINE AREA...MOSTLY DURING THE AFTERNOON
AND EVENING HOURS THROUGH EARLY SUNDAY. A MODERATE SOUTHWEST FLOW
WILL DEVELOP BY SUNDAY AFTERNOON AND CONTINUE THROUGH SUNDAY EVENING
BECOMING WEST THEN NORTHWEST BY EARLY MONDAY IN THE WAKE OF THE WEAK
COLD FRONT WHICH MOVES SOUTH OF THE COAST BY EARLY MONDAY. LITTLE
CHANGE IN SEAS IS EXPECTED THROUGH EARLY SUNDAY...SEAS RANGING FROM
1 TO 2 FEET...INCREASING SLIGHTLY AHEAD OF THE COLD FRONT LATE
SUNDAY THROUGH EARLY MONDAY...SEAS BUILDING TO 2 TO 3 FEET WITH
MODERATE TO CHOPPY CONDITIONS ON AREA BAYS AND SOUNDS. A LIGHT
SOUTHWEST FLOW WILL REDEVELOP BY TUESDAY AFTERNOON AS HIGH PRESSURE
BUILDS OVER THE EASTERN AND NORTH CENTRAL GULF. SEAS SUBSIDING TO 1
TO 2 FEET WITH SMOOTH TO A LIGHT CONDITIONS ON AREA BAYS AND SOUNDS.
32/EE
&&
.FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES REMAIN WELL ABOVE
CRITICAL LEVELS THROUGH THE WEEKEND. A SEA BREEZE WILL DEVELOP EACH
AFTERNOON AND SWITCH LIGHT WEST TO NORTHWEST WINDS TO THE SOUTHWEST
OVER THE COASTAL AND ADJACENT INLAND COUNTIES THROUGH SUNDAY. A
WEAK COLD FRONT MOVES THROUGH THE AREA SUNDAY NIGHT AND USHERS
SOMEWHAT DRIER AND COOLER AIR INTO THE REGION...THOUGH RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS EARLY NEXT
WEEK. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 97 75 96 75 / 30 30 20 20
PENSACOLA 95 78 96 79 / 30 30 20 20
DESTIN 92 81 93 80 / 30 30 20 20
EVERGREEN 97 71 98 72 / 20 20 20 20
WAYNESBORO 98 71 97 72 / 20 20 20 30
CAMDEN 98 70 98 72 / 10 10 20 30
CRESTVIEW 97 71 97 73 / 30 30 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...AND UPPER MOBILE.
FL...HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
SANTA ROSA.
MS...HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING
ZONES: GEORGE...AND STONE.
GM...NONE.
&&Hazardous weather outlook, Aug 11, 7:30 AM CDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 730 AM CDT THU AUG 11 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-121100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 730 AM CDT THU AUG 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. A FEW STORMS COULD BECOME STRONG WITH STRONG WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WINDS IN EXCESS OF 60 MPH IS POSSIBLE. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING ACROSS PARTS OF THE MARINE AREA DUE TO WEST WINDS OF 15 TO 20 KNOTS. HEAT INDEX VALUES WILL REACH 104 TO 107 DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. SOME STRONG THUNDERSTORMS WILL BE POSSIBLE WITH GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:31 AM CDT | Special Marine Warning | MOB | 59 min | |
| Aug 12, 9:46 AM CDT | Special Marine Warning | MOB | 44 min | |
| Aug 12, 12:23 PM CDT | Special Marine Warning | MOB | 82 min | |
| Aug 12, 2:59 PM CDT | Special Marine Warning | MOB | 61 min | |
| Aug 12, 3:49 PM CDT | Special Marine Warning | MOB | 86 min | |
| Aug 12, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 49 min |
Nearby
Heat Advisories in Mississippi, 2011Heat Advisories in Alabama, 2011Heat Advisories in Florida, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.